# SDR SWAA2025030693496

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216.<[01] REMOVED AND REPLACED INTERCOSTAL FROM BS 294.5 TO BS 303.9 COMMON TO STR-16L IAW SRM 51-40-02-0G-0 AND DWG# 141A8180 REV:C;[02] VERIFIED CORRECTIVE ACTION
